MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 PINNACLE 100 HA ACET CUP 60MM; HIP ACETABULAR CUP

DEPUY ORTHOPAEDICS, INC.1818910 PINNACLE 100 HA ACET CUP 60MM; HIP ACETABULAR CUP
Catalog Number 121711060
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the liner was out of the pinnacle shell and ard¿s broken.
 
Additional Manufacturer Narrative
It was reported that the liner was out of the pinnacle shell and ard¿s broken.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE 100 HA ACET CUP 60MM
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6814998
Report Number1818910-2017-23297
Device Sequence Number16177661
Product Code LPH
UDI-Device Identifier10603295009108
UDI-Public10603295009108
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121711060
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer11/09/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight130